# SDR SIMA201912230002

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,066 hours, 32,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 79750
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH -LH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED EMERGENCY BATTERY ASSY AT POSITION #4 IAW ENVOY MTX WC 33-700-13 AND 33-700-19. OPC GOOD. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C00959
